RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1954, Volume 9, Issue 2(60)  


On difference approximations of the Laplace operator
L. A. Lyusternik
3
Definite families of functions and algebras without divisors of zero over the field of real numbers
M. M. Postnikov
67

Scientific notes and problems
On hyperboloids and the condition for an extremum of certain functionals in Hilbert space
M. M. Vainberg
105
Nomograms for the computation of elliptic functions and integrals
I. A. Vil'ner
113
On an assertion of K. P. Persidskii
R. È. Vinograd
125
A new proof of Perron's theorem and certain properties of regulating systems
R. È. Vinograd
129
Formulas for numerical quadrature most convenient for application
B. L. Ginzburg
137
On a method of proof of the solvability of Cauchy's problem
O. Zhenkhèn
143
On a problem from the theory of branching random processes
V. M. Zolotarev
147
On a formula of mechanical quadrature
Ch. Karanikolov
157
On Chebyshev's method for functional equations
M. I. Nechepurenko
163
The general solution of a finite system of linear inequalities
G. Sh. Rubinshtein
171
Certain types of plane and skew quadrilaterals in Lobachevskii space
Z. A. Skopets
179
Concerning the note “On the theory of alternative fields”
L. A. Skornyakov
185
On a theorem relative to stable distributions
A. V. Skorokhod
189
Computation of eigenvalues by means of continued fractions
I. M. Stesin
191
On a criterion of conditional definiteness of a quadratic form of $n$ variables, subject to linear relations, and on a sufficient condition for a conditional extremum of a function of $n$ variables
R. Ya. Shostak
199

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
207

Mathematical Events in the USSR
Aleksandr Sergeevich Kovan'ko (photo)
Aleksandr Sergeevich Kovan'ko (on his sixtieth birthday)
A. N. Kostovskii
215

Reviews and Bibliography
I. I. Privalov, Analytic geometry (review)
L. E. Sadovskii
223
S. P. Finikov, A course of differential geometry (review)
G. F. Laptev
226
H. Hasse, Lectures on the theory of numbers (review)
Yu. V. Linnik
229

Letters to the Editor
Corrections to the paper, “Homologies of compact Lie groups”
E. B. Dynkin
233
Успехи математических наук
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019